ON THE STABILITY OF SOLUTIONS FOR NON-AUTONOMOUS DELAY DIFFERENTIAL EQUATIONS OF THIRD-ORDER


Tunc C.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.32, pp.261-273, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32
  • Publication Date: 2008
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.261-273

Abstract

Some sufficient conditions for uniform asymptotic stability of null solution to a certain nonlinear delay differential equation of third order are established. By introducing a Lyapunov functional, a new result is obtained which includes and improves some related results in literature.